Alert archive / Texas / High Wind Warnings in 2009

High Wind Warning 2, NWS San Angelo, TX

April 2, 200918 counties in Texas

NWS San Angelo, TX issued this high wind warning at Apr 2, 2009, 12:55 AM CDT for 18 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 12:55 AM CDT (05:55 UTC)
Expired
Apr 2, 2009, 3:00 AM CDT
In force
2 hr
Issued by
NWS San Angelo, TX

Counties Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 70 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5860 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 020555
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1255 AM CDT THU APR 2 2009

...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL
TEXAS THROUGH TONIGHT...

..A STRONG UPPER LEVEL STORM SYSTEM MOVING OVER THE REGION...AND
AN ASSOCIATED DRY LINE AND COLD FRONT MOVING SOUTHEASTWARD ACROSS
THE AREA... WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL
TEXAS. ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES
WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE EARLY
MORNING HOURS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
020800-
/O.NEW.KSJT.HW.W.0002.090402T0555Z-090402T0800Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
1255 AM CDT THU APR 2 2009

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. 

A DRYLINE IS MOVING THROUGH CENTRAL PORTIONS OF WEST CENTRAL TEXAS
EARLY THIS MORNING. IN ADDITION...A COLD FRONT WILL FOLLOW THE DRY
LINE A COUPLE OF HOURS LATER. AS THESE BOUNDARIES MOVE THROUGH THE
AREA...HIGH WINDS GUSTING TO OVER 55 MPH WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
1 follow-up statement
000 
WWUS74 KSJT 020712
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
212 AM CDT THU APR 2 2009

...VERY WINDY CONDITIONS WILL CONTINUE ACROSS MOST OF WEST
CENTRAL TEXAS THROUGH TONIGHT...

..A STRONG UPPER LEVEL STORM SYSTEM MOVING OVER THE REGION...AND
AN ASSOCIATED COLD FRONT MOVING SOUTHEASTWARD ACROSS THE AREA...
WILL RESULT IN WINDY CONDITIONS ACROSS WEST CENTRAL TEXAS.
ADDITIONALLY...AREAS OF BLOWING DUST AND REDUCED VISIBILITIES WILL
BE POSSIBLE ACROSS PORTIONS OF THE AREA THROUGH THE EARLY MORNING
HOURS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
021300-
/O.NEW.KSJT.WI.Y.0006.090402T0800Z-090402T1500Z/
/O.CON.KSJT.HW.W.0002.000000T0000Z-090402T0800Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
212 AM CDT THU APR 2 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING. 

A COLD FRONT WILL MOVE RAPIDLY THROUGH THE EASTERN PORTIONS OF
WEST CENTRAL TEXAS OVER THE NEXT FEW HOURS. WINDS WILL GUST TO
OVER 55 MPH THROUGH 3 AM. WINDS WILL DECREASE SOMEWHAT BEHIND THE
FRONT...GUSTING TO OVER 40 MPH THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 55 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ140-154-155-168>170-021300-
/O.NEW.KSJT.WI.Y.0006.090402T0800Z-090402T1500Z/
BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...BROWNWOOD...BRADY...SAN SABA...MENARD...
JUNCTION...MASON
212 AM CDT THU APR 2 2009

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

A COLD FRONT WILL MOVE RAPIDLY THROUGH THE EASTERN PORTIONS OF WEST
CENTRAL TEXAS OVER THE NEXT FEW HOURS. WINDS WILL GUST TO OVER 55
MPH THROUGH 3 AM. WINDS WILL DECREASE SOMEWHAT BEHIND THE
FRONT...GUSTING TO OVER 40 MPH THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

15

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 2, 12:33 AM CDT, 22 minutes earlier.

Area forecast discussion, Apr 2, 12:33 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1233 AM CDT THU APR 2 2009

.UPDATE...
QUICK UPDATE TO INCLUDE THUNDERSTORMS ALONG THE DRY LINE.

&&

.DISCUSSION...
DRYLINE IS CURRENTLY MOVING EAST THROUGH A CROSS PLAINS TO SAN
ANGELO TO WEST OF SONORA LINE. RADAR AND THE PUBLIC HAVE REPORTED
LIGHTNING STRIKES ALONG THE DRYLINE SOUTH OF SAN ANGELO. HAVE
UPDATED THE FORECAST FOR THE REMAINDER OF THE NIGHT TO INCLUDE A
CHANCE OF THUNDERSTORMS AS THE DRY LINE ENCOUNTERS THE MOIST AIR
ENTRENCHED TO THE EAST. ACTIVITY SHOULD BE EAST OF THE AREA BY
12Z.

&&

.PREV DISCUSSION... /ISSUED 1134 PM CDT WED APR 1 2009/

DISCUSSION...
READ 06Z AVIATION DISCUSSION BELOW.

AVIATION...
EXPECT VFR CONDITIONS TO CONTINUE OVER THE NEXT 24 HOURS.
HOWEVER...VIRGA IS BRINGING DOWN SOME VERY STRONG GUSTY WINDS...WITH
GUSTS UP TO 45 KNOTS ACROSS THE CONCHO VALLEY AND BIG COUNTRY AS
THE MID LEVEL CLOUDS MOVE EAST THE THREAT OF THESE STRONG WINDS
DIMINISHES...BUT HAVE A TEMPO GROUP AT KABI FOR THE NEXT COUPLE OF
HOURS. BUT...DONT EXPECT THESES STRONG WINDS TO EFFECT KSOA...KBBD
AND KJCT. KDYX VAD SHOWS A 45-50 KNOT LLJ ALREADY DEVELOPING
ACROSS THE BIG COUNTRY...SO HAVE INCLUDED WS AT ALL TERMINALS
UNTIL MID MORNING...THIS WILL KEEP GUSTY SOUTH TO SOUTHWEST WINDS
AHEAD OF THE DRYLINE...AS THE DRYLINE MOVES TO THE EAST LOW LEVEL
WINDS WILL SHIFT TO THE WEST AND THEN TO THE NORTHWEST AS A COLD
FRONT MOVES ACROSS THE AREA. STRONG NORTHWEST WINDS WILL CONTINUE
BEHIND THE FRONT INTO THE AFTERNOON HOURS...WITH WINDS WEAKENING
AFTER SUNSET. SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP
AFTER 9Z ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY BUT ATTM
THINK THESE STORMS WILL STAY EAST OF ALL TERMINALS.

PREV DISCUSSION... /ISSUED 839 PM CDT WED APR 1 2009/

UPDATE...
WIND AND LAKE WIND ADVISORIES HAVE EXPIRED. BASED ON LATEST
SATELLITE IMAGERY ADJUSTED SKY GRIDS FOR THE REMAINDER OF TONIGHT.
ALSO...LATEST RUC DATA INDICATE RAIN CHANCES FOR OUR NORTHEASTERN
BIG COUNTRY AND EASTERN HEARTLAND COUNTIES LOOK QUESTIONABLE AT
BEAT BEFORE MIDNIGHT. THUS...ADJUSTED POP AND WEATHER GRIDS TO
INDICATE SLIGHT CHANCE SHOWERS AND ISOLATED THUNDERSTORMS AFTER
MIDNIGHT. IN ADDITION...DECIDED TO EXPAND 20 POPS AREA SLIGHTLY
ACROSS THE BIG COUNTRY TO INCLUDE HASKELL COUNTY AND JONES COUNTY
TO MAINLY BLEND BETTER WITH OUR NEIGHBORS.

THE ONLY OTHER CHANGES WERE TO THE WIND AND WIND GUST GRIDS FOR
THE REMAINDER OF TONIGHT. LATEST RUN AND 18Z NAM DATA INDICATE
FRONT MAY BE SLIGHTLY FASTER THAN WE WERE THINKING EARLIER TODAY.
THUS...ADJUSTED THESE TWO FIELDS TO BE CLOSER IN LINE WITH THE
LATEST NAM AND TO BLEND BETTER WITH OUR NEIGHBORS. TEMPERATURES
FOR TONIGHT LOOK ON TRACK. THUS...NO OTHER CHANGES. LATEST ZONE
AND POINT FORECAST PRODUCTS REFLECTS THESE CHANGES.

23/HUBER

PREV DISCUSSION... /ISSUED 614 PM CDT WED APR 1 2009/

DISCUSSION...

READ 00Z AVIATION DISCUSSION BELOW.

AVIATION...
EXPECT VFR CONDITIONS TO CONTINUE OVER THE NEXT 24 HOURS. THE WINDY
CONDITIONS WILL CONTINUE THROUGH SUNSET AND THEN WINDS WILL WEAKEN
A LITTLE BEFORE A 45 TO 50 KNOT LLJ JET DEVELOPS AND THEN WINDS
WILL INCREASE AGAIN TO 20 TO 30 KNOTS....AND WINDS WILL WEAKEN TO
10 TO 20 MPH THURSDAY AFTERNOON. A COLD FRONT IS EXPECTED TO MOVE THROUGH
WEST CENTRAL TEXAS DURING THE OVERNIGHT HOURS...APPROACHING THE
INTERSTATE 20 CORRIDOR BETWEEN 06Z AND 08Z...THEN APPROACH THE
INTERSTATE 10 CORRIDOR BETWEEN 10Z AND 12Z. LOW LEVEL WINDS WILL
SHIFT BACK TO THE SOUTH AFTER SUNSET AND THEN SHIFT TO THE WEST
AHEAD OF THE FRONT AND TO THE NORTHWEST BEHIND THE FRONT.

PREV DISCUSSION... /ISSUED 345 PM CDT WED APR 1 2009/

SHORT TERM...

WINDS AND FIRE WEATHER CONTINUE TO BE THE MAIN SHORT TERM
CONCERNS.

GUSTY SOUTH WINDS OCCURRING ACROSS OUR REGION AS SURFACE LOW
DEVELOPS/DEEPENS OVER SOUTHEASTERN COLORADO. WE HAVE A WIND
ADVISORY IN EFFECT UNTIL 6 PM. THIS LOW WILL REDEVELOP/MOVE
SOUTHEAST INTO COLORADO TONIGHT AS POTENT SHORTWAVE TROUGH DIVES
SOUTHEAST TOWARD THE RED RIVER VALLEY AND FORMS A CLOSED LOW
OVERNIGHT. SOUTHERLY LOW-LEVEL FLOW WILL PROMOTE A QUICK BUT RATHER
LIMITED MOISTURE RETURN FOR OUR EASTERN COUNTIES. CONTINUING WITH A
SLIGHT CHANCE POP FOR CONVECTION ACROSS OUR FAR EASTERN COUNTIES
TONIGHT...BUT THINKING IS THAT ANY SHOWER/THUNDERSTORM DEVELOPMENT
WILL BE TO OUR EAST OVERNIGHT.

ON THURSDAY THE CLOSED UPPER LOW AND TROUGH WILL MOVE EAST ACROSS
THE RED RIVER VALLEY. ASSOCIATED COLD FRONT WILL PUSH SOUTHEAST
ACROSS OUR AREA EARLY IN THE DAY. A WINDOW WILL EXIST WHERE LOW
TO MID LEVEL WINDS ARE BETTER ALIGNED...WITH MIXING EFFECTS
FAVORABLE FOR GUSTY WINDS. WE MAY NEED A LAKE WIND OR GENERAL WIND
ADVISORY FOR AT LEAST A PART OF OUR AREA ON THURSDAY. WILL LET THE
EVENING/MIDNIGHT SHIFT DECIDE ON THIS. MOST OF THE WRAP AROUND
CLOUDS WITH THE DEPARTING UPPER SYSTEM SHOULD STAY TO OUR NORTH AND
NORTHEAST. TEMPERATURES TO BE 10 TO 15 DEGREES COOLER ON THURSDAY.

19

LONG TERM...

AN ACTIVE EARLY SPRING PATTERN IS EXPECTED TO CONTINUE FOR THE
NEXT 7 DAYS. UNFORTUNATELY FOR WEST CENTRAL TX THIS PATTERN IS TOO
PROGRESSIVE AND TOO FAR NORTH TO BRING THE AREA PRECIPITATION.
INSTEAD...WE ARE LEFT WITH DRY FRONTAL PASSAGES AND LOTS OF WIND
WITH EACH SUCCESSIVE SYSTEM THAT PASSES THRU THE PLAINS.

FRIDAY-SATURDAY NIGHT...THE NEXT SYSTEM TO AFFECT THE PLAINS WILL BE ON
SATURDAY NIGHT. THERE WILL BE LOTS OF WIND AHEAD OF IT ON FRIDAY
AND THEN WARM AND DRY WEATHER ON SATURDAY AS THE DRYLINE PUNCHES
EAST THRU WEST CENTRAL TX WITH HIGHS IN THE 80S. THE FRONT THEN
MOVES THROUGH SATURDAY NIGHT LEADING TO A MUCH COOLER SUNDAY AND
MONDAY.

SUNDAY-MONDAY...A PHASING OF THE NORTHERN AND SOUTHERN STREAMS
WILL OCCUR LATE IN THE WEEKEND BEHIND THE SATURDAY NIGHT SYSTEM AND
A DEEP TROUGH WILL EVOLVE OVER THE EASTERN CONUS. THIS WILL ALLOW
FOR A CANADIAN HIGH PRESSURE RIDGE TO NOSE DOWN THE ENTIRE LENGTH
OF THE PLAINS EARLY NEXT WEEK...FROM THE CANADIAN BORDER SOUTH TO
THE WESTERN GULF. 850MB TEMPS WILL DROP OFF INTO THE SINGLE DIGITS
BY MONDAY WHICH WILL LIKELY BE THE COOLEST DAY...WITH HIGHS
EXPECTED TO BE BELOW NORMAL IN THE 60S.

TUESDAY-WEDNESDAY...WARMING TREND BEGINS AS SOUTHERLY RETURN FLOW
STRENGTHENS AHEAD OF THE NEXT SYSTEM TO MOVE INTO THE PLAINS
WEDNESDAY. AT THIS TIME...CHANCES OF PRECIP LOOK LOW AS THE LOW
TRACK IS STILL TO OUR NORTH AND WEST CENTRAL TX IS IN THE DRY
INTRUSION.

LACY

FIRE WEATHER...

CRITICAL FIRE WEATHER CONDITIONS ARE CONTINUING THIS AFTERNOON...
AND ARE EXPECTED TO REDEVELOP ON THURSDAY. GUSTY SOUTH WINDS THIS
AFTERNOON ARE COMBINED WITH RELATIVE HUMIDITY VALUES IN THE TEENS.
ON THURSDAY...FOLLOWING AN EARLY DAY COLD FRONTAL PASSAGE...GUSTY
NORTHWEST WINDS WILL BE COMBINED WITH AN INTRUSION OF VERY DRY
AIR. THIS SHOULD HELP TO ENABLE RELATIVE HUMIDITY VALUES TO DROP
BELOW 20 PERCENT DESPITE THE COOLER TEMPERATURES. THE BEST CHANCE
FOR THIS TO OCCUR IS ACROSS OUR CENTRAL AND SOUTHERN COUNTIES...
WHERE THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG
WARNING.

LATER THIS WEEK...CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE FRIDAY AND SATURDAY...WHEN ANOTHER POTENT STORM SYSTEM
IS FORECAST TO MOVE EAST ACROSS THE CENTRAL ROCKIES INTO THE
PLAINS.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 67  44  81  58  84 /  10   0   0   0  10
SAN ANGELO 	 72  41  81  56  86 /   0   0   0   0   0
JUNCTION 	 75  38  78  57  87 /   0   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...
CONCHO...CROCKETT...IRION...KIMBLE...MASON...MCCULLOCH...
MENARD...RUNNELS...SAN SABA...SCHLEICHER...STERLING...SUTTON...
TOM GREEN.

&&

15/99
Hazardous weather outlook, Apr 1, 2:59 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 PM CDT WED APR 1 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-022000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
259 PM CDT WED APR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM TRACKING EAST ACROSS THE RED RIVER VALLEY ON
THURSDAY...COMBINED WITH A MORNING COLD FRONTAL PASSAGE...WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE REGION
SOUTH OF INTERSTATE 20. WITH THE FORECAST TRACK OF ANOTHER POTENT
STORM SYSTEM TO BE ACROSS THE CENTRAL ROCKIES INTO THE
PLAINS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR
AGAIN ACROSS AREAS OF WEST CENTRAL TEXAS...FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:12 AM CDTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more14 hr
Apr 2, 4:16 AM CDTHigh Wind WarningSJTBrown, Callahan, Coke, Coleman, Concho, Fisher and 12 more6 hr
Apr 2, 3:08 PM CDTFire Weather WatchSJTCallahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more14 hr
Apr 2, 3:08 PM CDTFire Weather WatchSJTCallahan, Coke, Coleman, Concho, Crockett, Fisher and 12 more37 hr

Nearby

High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.